Show simple item record

dc.contributor.authorYan, Yubin
dc.contributor.authorYan, Yuyuan
dc.contributor.authorWu, Xiaolei
dc.date.accessioned2020-06-11T08:39:29Z
dc.date.available2020-06-11T08:39:29Z
dc.date.issued2020-06-02
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/623490/wuyan_2020_03_21.pdf?sequence=1
dc.identifier.citationWu, X., Yan, Y., & Yan, Y. (2020). An analysis of the L1 scheme for stochastic subdiffusion problem driven by integrated space-time white noise. Applied Numerical Mathematics, 157, 67-87.en_US
dc.identifier.doi10.1016/j.apnum.2020.05.014
dc.identifier.urihttp://hdl.handle.net/10034/623490
dc.description.abstractWe consider the strong convergence of the numerical methods for solving stochastic subdiffusion problem driven by an integrated space-time white noise. The time fractional derivative is approximated by using the L1 scheme and the time fractional integral is approximated with the Lubich's first order convolution quadrature formula. We use the Euler method to approximate the noise in time and use the truncated series to approximate the noise in space. The spatial variable is discretized by using the linear finite element method. Applying the idea in Gunzburger \et (Math. Comp. 88(2019), pp. 1715-1741), we express the approximate solutions of the fully discrete scheme by the convolution of the piecewise constant function and the inverse Laplace transform of the resolvent related function. Based on such convolution expressions of the approximate solutions, we obtain the optimal convergence orders of the fully discrete scheme in spatial multi-dimensional cases by using the Laplace transform method and the corresponding resolvent estimates.en_US
dc.publisherElsevieren_US
dc.relation.urlhttps://www.sciencedirect.com/science/article/abs/pii/S0168927420301586en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/en_US
dc.subjectstochastic subdiffusionen_US
dc.subjectfinite element methoden_US
dc.subjecterror estimatesen_US
dc.subjectFractional derivativeen_US
dc.titleAn analysis of the L1 scheme for stochastic subdiffusion problem driven by integrated space-time white noiseen_US
dc.title.alternativeAn analysis of the L1 scheme for stochastic subdiffusion problem driven by integrated space-time white noiseen_US
dc.typeArticleen_US
dc.identifier.eissn0168-9274en_US
dc.contributor.departmentUniversity of Chester, Lvliang University, Jimei Universityen_US
dc.identifier.journalApplied Numerical Mathematicsen_US
or.grant.openaccessYesen_US
rioxxterms.funderunfundeden_US
rioxxterms.identifier.projectunfundeden_US
rioxxterms.versionAMen_US
rioxxterms.versionofrecordhttps://doi.org/10.1016/j.apnum.2020.05.014en_US
rioxxterms.licenseref.startdate2021-06-02
refterms.dateFCD2020-06-10T16:32:25Z
refterms.versionFCDAM
rioxxterms.publicationdate2020-06-02
dc.dateAccepted2020-06-08
dc.date.deposited2020-06-11en_US
dc.indentifier.issn0168-9274en_US


Files in this item

Thumbnail
Name:
Publisher version
Thumbnail
Name:
wuyan_2020_03_21.pdf
Embargo:
2021-06-02
Size:
356.3Kb
Format:
PDF
Request:
Main article

This item appears in the following Collection(s)

Show simple item record

https://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as https://creativecommons.org/licenses/by/4.0/